| Catalog Number |
0112640 |
| Medical Device Problem Codes |
Defective Device (2588); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol monofilament pp mesh (bard flat mesh) on (b)(6) 2020.As reported, the patient is making a claim for an adverse patient outcome against the monofilament pp mesh (bard flat mesh).Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this is an addendum to the initial emdr submitted (mdr number 1213643-2024-093393).This supplemental emdr is being submitted to report the additional information provided regarding the product identifiers.Updated fields: b4, b5, d4 (product catalog no., corporate lot no, expiry date, udi no.), g3, g6, h2, h10.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an monofilament pp mesh (bard flat mesh) (reference (b)(4) lot # hudv2538) on (b)(6) 2020.As reported, the patient is making a claim for an adverse patient outcome against the monofilament pp mesh (bard flat mesh).Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.